Repository logo
 
No Thumbnail Available
Publication

The cardinal of various monoids of transformations that preserve a uniform partition

Use this identifier to reference this record.

Advisor(s)

Abstract(s)

In this paper we give formulas for the number of elements of the monoids ORm x n of all full transformations on it finite chain with tun elements that preserve it uniform m-partition and preserve or reverse the orientation and for its submonoids ODm x n of all order-preserving or order-reversing elements, OPm x n of all orientation-preserving elements, O-m x n of all order-preserving elements, O-m x n(+) of all extensive order-preserving elements and O-m x n(-) of all co-extensive order-preserving elements.

Description

Keywords

Order-Preserving/Reversing Orientation-Preserving/Reversing Extensive Equivalence-Preserving Transformations Finite Chain Semidirect Products Greens Relations Semigroups Order Orientation Mappings Equivalence Idempotent Regularity

Citation

FERNANDES, V. H.; QUINTEIRO, T. M. – The cardinal of various monoids of transformations that preserve a uniform partition. Bulletin of the Malaysian Mathematical Sciences Society. ISSN: 0126-6705. Vol. 35, nr. 4 (2012), pp. 885-896

Research Projects

Organizational Units

Journal Issue

Publisher

Malaysian Mathematical Sciences Soc

CC License